# SDR SIMA201904021006

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 35,370 hours, 30,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT CRADLE BROKEN-C/A-REMOVED AND REPLACED FWD CABIN FLASHLIGHT ASSY, OPC GOOD IAW EMB AMM 33-50-16
